Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 400, NWS Birmingham, AL

August 11, 2011Lee County, Macon County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2011, 6:33 PM CDT for Lee County, Macon County, Tallapoosa County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2011, 6:33 PM CDT (23:33 UTC)
Expired
Aug 11, 2011, 7:15 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lee County, AL, Macon County, AL, Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Aug 11, 6:41 PM CDTTSTM WND DMG8 S Dadeville, ALMULITPLE TREES AND POWERLINES DOWN IN THE WALNUT HILL AREA NEAR THE INTERSECTION OF COUNTY ROADS 50 AND 49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1979 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS54 KBMX 112333
SVRBMX
ALC081-087-123-120015-
/O.NEW.KBMX.SV.W.0400.110811T2333Z-110812T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LEE COUNTY IN EAST CENTRAL ALABAMA...
  NORTH CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...
  SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 630 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR MARTIN DAM...OR 10 MILES NORTH OF
  TALLASSEE...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NOTASULGA...LIBERTY CITY...REELTOWN...WOODLAND...LOACHAPOKA AND
  UPHAPEE CREEK.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBER 38...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3242 8573 3261 8589 3265 8589 3266 8590
      3269 8591 3277 8583 3261 8553
TIME...MOT...LOC 2334Z 312DEG 9KT 3267 8583

$$

27
2 follow-up statements
459 
WWUS54 KBMX 112348
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CDT THU AUG 11 2011

ALC081-087-123-120015-
/O.CON.KBMX.SV.W.0400.000000T0000Z-110812T0015Z/
LEE AL-MACON AL-TALLAPOOSA AL-
648 PM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLAPOOSA...NORTH CENTRAL MACON AND WEST CENTRAL LEE COUNTIES UNTIL
715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF LIBERTY
CITY...OR 9 MILES NORTHEAST OF TALLASSEE...MOVING SOUTHEAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
  NOTASULGA...LIBERTY CITY...REELTOWN...WOODLAND...LOACHAPOKA AND
  UPHAPEE CREEK.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBER 38...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3274 8577 3261 8553 3242 8573 3261 8589
TIME...MOT...LOC 2347Z 312DEG 9KT 3265 8580

$$

27
721 
WWUS54 KBMX 120004
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT THU AUG 11 2011

ALC081-087-123-120015-
/O.CON.KBMX.SV.W.0400.000000T0000Z-110812T0015Z/
LEE AL-MACON AL-TALLAPOOSA AL-
704 PM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLAPOOSA...NORTH CENTRAL MACON AND WEST CENTRAL LEE COUNTIES UNTIL
715 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LIBERTY CITY...OR 7 MILES
NORTHWEST OF NOTASULGA...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  NOTASULGA...LIBERTY CITY...WOODLAND...LOACHAPOKA AND UPHAPEE CREEK.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBER 38...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3267 8569 3261 8553 3242 8573 3253 8583
TIME...MOT...LOC 0004Z 312DEG 9KT 3262 8576

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 6:28 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 11, 6:28 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT THU AUG 11 2011

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

REMNANTS OF DECAYED OVERNIGHT MCS ARE NOW IN GA. LESSOR SYSTEM
WENT INTO W MS. BETTER CONVECTIVE SYSTEM TODAY OVER N TX/OK/INTO
AR. HOWEVER...THIS SYSTEM SHOULD REMAIN WELL WEST OF C AL WITH THE
CURRENT UPPER STEERING FLOW THIS AFTERNOON AND TONIGHT AFFECTING
POSSIBLY PORTIONS OF LA/MS. ANY ADDITIONAL CONVECTION TODAY SHOULD
NOT BE VERY STRONG AS ATMOSPHERE WAS PRETTY WORKED OVER EARLY ON
WITH SEVERE PARAMETERS GREATLY AFFECTED...ALONG WITH SIGNIFICANT
OUTFLOW BOUNDARY THAT TRAVERSED THE SOUTHEAST THIRD OF THE AREA
AND HAS MOVED AWAY FROM THE CWA. FRIDAY SHOULD GO BACK TO MORE OF
A ROUTINE SUMMER DAY WITH LOW DIURNALLY DRIVEN POPS MAINLY WITH
THE HEAT OF THE DAY. THIS MEANS WARMER TEMPERATURES FOR FRIDAY.

ON SATURDAY...POSSIBLY ONE MORE VERY WARM DAY. HOWEVER...SOME
UNCERTAINTY IS IN THIS TEMPERATURE FORECAST AS IT IS HIGHLY
DEPENDENT ON THE TIMING OF THE PRE-FRONTAL TROUGH COMING IN ON
SATURDAY. IF IT COMES IN EARLIER THAN EXPECTED THAN OUR
OPPORTUNITY FOR HEATING WILL BE LOST AND SO WILL SOME OF OUR
SEVERE CHANCES. A FEW STRONG STORMS ARE A POSSIBILITY FOR THE
EXPECTED AFTERNOON ACTIVITY. AS THE UPPER LOW MOVES ACROSS THE
UPPER MIDWEST INTO THE GREAT LAKES LATE SATURDAY INTO SUNDAY...
THIS WILL YIELD A MORE PROGRESSIVE UPPER FLOW TO AIDE IN USHERING
THE SURFACE FRONT THROUGH CENTRAL ALABAMA. BY NO MEANS IS THIS
FRONT EXPECTED TO BRING COLD TEMPERATURES...BUT NOT AS HUMID AND
SOMEWHAT MILDER AIR WILL STILL BE A WELCOME CHANGE TO THE
CONDITIONS OF LATE. THE RESULTING SURFACE RIDGE THAT DEVELOPS
LOOKS TO KEEP US RAIN FREE FOR THE FIRST HALF OF THE WEEK...WITH
EARLY MONDAY THROUGH EARLY TUESDAY CONDITIONS ALMOST KINDA NICE.

08/MNK

&&

.AVIATION...
00Z TAF DISCUSSION.

CURRENTLY WATCHING SCATTERED STORMS DEVELOP ACROSS PORTIONS OF
CENTRAL ALABAMA. ONLY ANTICIPATE THUNDERSTORMS TO AFFECT TOI THROUGH
01Z. OTHERWISE...VFR CONDITIONS EXPECTED FOR THE FIRST PORTIONS OF
THE EVENING HOURS. LOOK FOR MVFR VIS TO DEVELOP FOR MOST SITES BY
MIDNIGHT LASTING THROUGH 13Z. BIG QUESTION WILL BE BOUNDARY LAYER
WINDS AND HOW MUCH FOG WILL ACTUALLY DEVELOP. DURING THE AFTERNOON
HOURS TOMORROW...DAYTIME HEATING MAY ALLOW SOME ISOLATED AFTERNOON
THUNDERSTORMS TO DEVELOP. UNCERTAINTY REMAINS HIGH AS TO WHO WILL BE
AFFECTED AND WHEN...SO WENT AHEAD AND PUT IN CB FOR ALL SITES.

73/27

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 11, 5:35 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT THU AUG 11 2011

ALZ011>015-017>050-121130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
535 PM CDT THU AUG 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 9 PM THIS
EVENING FOR AREAS ALONG AND WEST OF INTERSTATE 65 AND NORTH OF
INTERSTATE 20/59. MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY.
THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT
APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF
THE AFTERNOON INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
OVER THE WEEKEND.

In the hours before

Special weather statement, Aug 11, 12:36 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 PM CDT THU AUG 11 2011

ALZ038-047-111800-
CHAMBERS AL-LEE AL-
1236 PM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHAMBERS AND
NORTHEASTERN LEE COUNTIES UNTIL 100 PM CDT...

AT 1237 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FAIRFAX...OR 5 MILES SOUTH OF VALLEY...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SMITHS...
  BLEECKER...
  SMITHS STATION...
  BARTLETTS FERRY DAM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3251 8506 3249 8506 3283 8558 3300 8526
      3294 8519 3286 8518 3285 8515 3281 8516
      3278 8512 3275 8514 3274 8511 3269 8511
      3267 8509 3264 8509 3251 8500
TIME...MOT...LOC 1737Z 313DEG 31KT 3274 8516

75
Special weather statement, Aug 11, 1:06 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT THU AUG 11 2011

ALZ021-029-111845-
CLEBURNE AL-RANDOLPH AL-
106 PM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH AND SOUTHEASTERN
CLEBURNE COUNTIES UNTIL 145 PM CDT...

AT 106 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FOSTERS CROSS ROADS...OR 12 MILES SOUTH OF
HEFLIN...MOVING EAST AT 20 MPH.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WEDOWEE...
  MORRISON CROSS ROADS...
  CRYSTAL LAKE...
  RANBURNE...
  TENNANT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3315 8565 3330 8565 3331 8564 3332 8565
      3349 8564 3350 8568 3356 8568 3359 8532
      3320 8525
TIME...MOT...LOC 1806Z 268DEG 18KT 3347 8556

JT
Special weather statement, Aug 11, 1:18 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT THU AUG 11 2011

ALZ045-047-048-111900-
LEE AL-MACON AL-RUSSELL AL-
118 PM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSSELL...
NORTHEASTERN MACON AND SOUTHWESTERN LEE COUNTIES UNTIL 200 PM CDT...

AT 118 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NOTASULGA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TUSKEGEE...
  LAKE TUSKEGEE...
  TUSKEGEE NATIONAL FOREST...
  SOCIETY HILL...
  UPHAPEE CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3228 8542 3248 8583 3249 8582 3250 8580
      3253 8580 3259 8577 3258 8571 3260 8571
      3260 8570 3263 8569 3250 8529
TIME...MOT...LOC 1818Z 306DEG 15KT 3252 8567

JT
Special weather statement, Aug 11, 5:55 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CDT THU AUG 11 2011

ALZ037-043-112345-
ELMORE AL-TALLAPOOSA AL-
555 PM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA AND
NORTHEASTERN ELMORE COUNTIES UNTIL 645 PM CDT...

AT 553 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARTIN LAKE AT KOWALIGA...OR 7 MILES EAST OF
EQUALITY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARTIN LAKE AT KOWALIGA...
  MARTIN DAM...
  STILL WATERS RESORT...
  TALLAPOOSA CITY...
  MAXWELL GUNTER RECREATION AREA...

&&

LAT...LON 3260 8570 3258 8571 3258 8579 3251 8580
      3249 8582 3249 8584 3275 8607 3276 8601
      3280 8600 3282 8602 3288 8601 3289 8600
      3270 8569
TIME...MOT...LOC 2255Z 311DEG 21KT 3277 8598

27
Special weather statement, Aug 11, 6:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT THU AUG 11 2011

ALZ011-014-120000-
MARION AL-WINSTON AL-
612 PM CDT THU AUG 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WINSTON AND MARION
COUNTIES UNTIL 700 PM CDT...

AT 612 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF MOULTON TO
10 MILES SOUTHEAST OF RUSSELLVILLE TO 7 MILES EAST OF RED BAY...AND
MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HALEYVILLE...
  HAMILTON...
  BRUSHY LAKE...
  HACKLEBURG...
  NEEDMORE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3430 8710 3420 8710 3410 8747 3406 8821
      3426 8819 3433 8817
TIME...MOT...LOC 2312Z 327DEG 11KT 3445 8716 3438 8760
          3441 8801

JT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:10 PM CDTFlash Flood WarningBMXSumter45 min
Aug 11, 11:11 AM CDTSpecial Weather StatementBMXTallapoosa34 min
Aug 11, 11:30 AM CDTSpecial Weather StatementBMXSt. Clair, Talladega45 min
Aug 11, 11:31 AM CDTSpecial Weather StatementBMXBlount44 min
Aug 11, 11:49 AM CDTSpecial Weather StatementBMXChambers41 min
Aug 11, 11:51 AM CDTSpecial Weather StatementBMXCalhoun, Etowah54 min
Aug 11, 12:36 PM CDTSpecial Weather StatementBMXChambers24 min
Aug 11, 1:06 PM CDTSpecial Weather StatementBMXRandolph39 min
Aug 11, 1:18 PM CDTSpecial Weather StatementBMXMacon42 min
Aug 11, 5:55 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Aug 11, 6:12 PM CDTSpecial Weather StatementBMXMarion, Winston48 min
Aug 11, 6:45 PM CDTSpecial Weather StatementBMXPike45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.